# SDR SIMA20130223009

- Difficulty date: February 23, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 32,810 hours, 30,523 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3557,  CREW REPORTED A STRONG ODOR OF FUEL IN CABIN & COCKPIT WITH PACKS ON.  APU FUEL SHUT OFF VALVE.   REMOVED AND REPLACED APU.  THE AIRCRAFT WAS RETURNED TO SERVICE.
